| Model Number |
MMT-1715KL |
| Medical Device Problem Code |
Power Problem (3010)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/31/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Insulin pump was received with failed battery test alarm after battery changed.Unable to determine the root cause, problem isolated to the electronic assembly.(b)(4).
Event or Problem Description
Information received by medtronic indicated that insulin pump got battery failed alert.No harm requiring medical intervention was reported.The customer was assisted with troubleshooting.The device will be returned for analysis.